Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Davi kurosawa

Corticoid cream cause fungal acne on the body

Recommended Posts

Someone used  topical corticoid cream in the arms and started to has malassezia pityrosporum foliculitis in the arms. He stopped the corticoid cream, used topical antifungal cream in the arms and cured the malassezia infection. He eated a lot of ibuprofen capsules, gluten, brown rice, and started to has fungal acne in the belly, chest, back, shouder after eat carbs and sugar. He used antifulgal cream again, cured again, but the symtoms appear after eat carbs and sugar. He used topical corticoid cream in the hands, fingers of hands for 5 days to cure hurts caused by cold water, cold weather, contact with dirty objects. The fungal acne on the body increased. Maybe the corticoid cream penetrated on the body and spreaded on the body increasing the malassezia. The doctors only prescribe topical antifungal cream but dont prescribe oral antifungal capsule saying in not necessary because the fungal infection is not in one danger level. The patient wnat to try to use oral antifungal capsule. Anyone here had the same problem of fungal acne on the body caused by leaky gut, corticoid cream, malassezia, candida, carbs, sugar? Any tips to cure?

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×